American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Roger Penrose. Physical space-time and nonrealizable ${\text{CR}}$-structures. Bull. Amer. Math. Soc. 8 (1983) 427-448. MR 693958.
Abstract, references, and article information   
View Article: PDF

[2] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[3] Jerrold E. Marsden. Qualitative methods in bifurcation theory. Bull. Amer. Math. Soc. 84 (1978) 1125-1148. MR 508450.
Abstract, references, and article information   
View Article: PDF

[4] R. K. Sachs and H. Wu. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977) 1101-1164. MR 0503499.
Abstract, references, and article information   
View Article: PDF

[5] Arthur E. Fischer and Jerrold E. Marsden. Linearization stability of the Einstein equations. Bull. Amer. Math. Soc. 79 (1973) 997-1003. MR 0426035.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1